Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 99, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 19, 2023, 8:25 PM EDT for Indian River County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2023, 8:25 PM EDT (00:25 UTC)
- Expired
- Jun 19, 2023, 9:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2961 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.9
The text
As transmitted.
261
WUUS52 KMLB 200025
SVRMLB
FLC061-200115-
/O.NEW.KMLB.SV.W.0099.230620T0025Z-230620T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
825 PM EDT Mon Jun 19 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Central Indian River County in east central Florida...
* Until 915 PM EDT.
* At 825 PM EDT, a severe thunderstorm was located near Fellsmere,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero
Beach South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2767 8070 2778 8070 2783 8041 2756 8030
2757 8056
TIME...MOT...LOC 0025Z 267DEG 13KT 2771 8058
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Tollefsen1 follow-up statement
327
WWUS52 KMLB 200044
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
844 PM EDT Mon Jun 19 2023
FLC061-200115-
/O.CON.KMLB.SV.W.0099.000000T0000Z-230620T0115Z/
Indian River FL-
844 PM EDT Mon Jun 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN INDIAN RIVER COUNTY...
At 844 PM EDT, a severe thunderstorm was located near Pointe West, or
7 miles south of Fellsmere, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero Beach
South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2756 8030 2757 8056 2767 8070 2774 8061
2777 8039
TIME...MOT...LOC 0044Z 298DEG 19KT 2766 8057
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TollefsenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:13 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 19, 6:13 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 613 PM EDT Mon Jun 19 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 611 PM EDT Mon Jun 19 2023 Convective trends have been pretty tame so far this evening, but it does appear that we still have potential for a ramp-up in activity over the next few hours. The Atlantic breeze has now moved inland of I-95 and continues to march slowly westward. Towering cu are noted on VIS, particularly from S Brevard into Indian River Co. To our northwest, a weak vort max appears to be approaching, evidenced by a thunderstorm line segment about to come ashore near Crystal River. This activity would make it to Lake Co. around 730 PM if it holds together. A bit of drier air continues to hang out toward the top of the boundary layer. ACARS soundings via MCO continue to indicate MLCIN values around neg 200 J/kg, shunting MLLFC values above H8. However, with the incoming energy from the west and significant theta-E advection along the Atlantic Breeze (Td's >75F), we still expect an uptick in storm coverage this evening to around 30-50%. Gusty winds and torrential rain can be expected from any storms that form. && .PREVIOUS DISCUSSION... Issued at 229 PM EDT Mon Jun 19 2023 Current-Tonight...Westerly winds blowing across the area have been enough to inhibit the east coast breeze from coming ashore, as well as limited the development of localized boundaries. With plenty of available moisture and an unstable airmass, the potential remains for storm development late this afternoon and into tonight in a similar scenario to what occurred last evening along the coastal zones. An upstream disturbance responsible for severe storms earlier today across N FL will slip closer to the region through this evening, providing adt'l focus for storm development from N-S into this evening. The present forecast still holds a good chance of storm development in the short term, with some strong storms possibly sweeping south to east through past nightfall. With a late evening end to the land based activity, expect overnight lows in the low 70s. modified prev disc... Tuesday-Wednesday...Cut-off mid/upper level low will continue to linger across the southeast U.S. through mid-week, maintaining an unsettled weather pattern across the area. At the surface a stalled frontal boundary near to north of Florida will keep the subtropical ridge axis south of the region, with a prevailing and elevated W/SW flow across central FL. Plenty of moisture remains in place, with PW values around 1.8-1.9 inches to maintain the development of numerous shower and storms through midweek. Convection may start of earlier than normal, with passing disturbances generating storms over the eastern Gulf and western side of that state that are steered eastward into the area during the morning. Then should see additional rounds of showers and storms into the afternoon/evening hours, especially should there be sufficient daytime heating. Rain chances remain high up to 75-90+ percent each day, with strong to marginally severe storms continuing to be possible. Main storm threats will be strong winds to 40-60 mph, small hail, frequent lightning strikes and locally heavy rainfall daily up to 2-3 inches. The potential for an earlier start to showers and storms and increased cloud cover will keep max temps a little lower, in the upper 80s to low 90s. Overnight conditions will remain humid, with lows in the low to mid 70s. Thursday-Sunday...Low aloft will finally begin to shift northward and weaken through late week, decaying to a trough that will shift offshore the eastern seaboard into the late weekend/early next week time frame. Both the GFS and ECMWF then drag deeper tropical moisture northward across the area through late week and into this weekend, with the GFS a little faster with this moisture surge. PW values remain 2+, which will not only maintain high rain chances across the area (around 70-80 percent), but will also increase the threat of localized heavy rainfall and flooding through this period. Some stronger storms will continue to be possible, especially into Thursday, when S/SW winds remain elevated across the region. Higher rain chances and increased cloud cover will keep max temps near to slightly below normal in the upper 80s to low 90s, and overnight lows will continue to range from the low to mid 70s. && .MARINE... Issued at 229 PM EDT Mon Jun 19 2023 Tonight...Offshore directed flow wl prevail with sct to nmrs coastal storm into tonight, diminishing late. Seas 2 ft or less, except briefly higher winds and seas near any storms overnight. Tuesday-Saturday...Subtropical ridge axis remains south of the waters through mid-week, with ridge axis then gradually shifting northward into late week. This will lead to a prevailing S/SW flow through Tue- Wed that will become more S/SE into Thu-Fri. Wind speeds will generally be 10-15 knots, but may increase to around 15-20 knots offshore on Tuesday and Wednesday evenings. Seas will range around 1- 3 feet most days, but may increase up to 2-4 feet into late week. Main concern for boaters will continue to be the high coverage of showers and storms, with offshore moving strong to marginally severe storms possible each day. && .AVIATION... (18Z TAFS) Issued at 229 PM EDT Mon Jun 19 2023 Another active weather pattern late this afternoon into the overnight hours across all terminals, with VCSH/VCTS starting 18/19Z today and continuing into tomorrow. TEMPOs in place at all terminals for MVFR VIS and CIG reductions due to TSRA between 20-01Z. Potential adjustments and extensions to these TEMPOs may be needed as storms develop and unfold through the overnight hours. Gusty WNW winds 10 to 15 knots this afternoon will become more SSE around 5 knots overnight before picking up tomorrow out of the SW, with gusts to 20 knots possible. VCTS continues Tuesday at all terminals. .PRELIMINARY POINT TEMPS/POPS... DAB 92 75 88 72 / 60 40 80 60 MCO 94 76 89 74 / 60 40 80 60 MLB 92 75 91 74 / 50 50 80 50 VRB 92 75 91 72 / 50 50 70 40 LEE 92 74 86 73 / 60 50 80 70 SFB 93 75 88 74 / 60 40 80 60 ORL 93 76 89 74 / 60 40 80 60 FPR 92 75 91 74 / 40 50 60 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && UPDATE/SHORT TERM/AVIATION...Heil LONG TERM...Cristaldi IDSS...Tollefsen PREVIOUS DISCUSSIONS...Pendergrast
Hazardous weather outlook, Jun 19, 7:25 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Melbourne FL 725 PM EDT Mon Jun 19 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-201130- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 725 PM EDT Mon Jun 19 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM AND MARINE THUNDERSTORM IMPACT... Through this evening, showers and lightning storms are expected across East Central Florida. Some storms will be strong with gusty winds from 40 to 50 mph. There is a small a few storms could turn severe with gusts to around 60 mph. There remains a very low chance for a tornado or waterspout to develop along any outflow boundaries. Frequent lightning and small hail are likely in the most intense storms. Thunderstorm coverage should decrease after midnight tonight. .FLOOD IMPACT... Locally heavy rain may accumulate 1 to 2 inches in a short period of time. Locally high accumulations up to 4 inches will be possible, which will lead to ponding of water on roads, and minor flooding of low lying and poor drainage areas, especially where heavy rains have already fallen. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Above normal rain chances will continue through the week. Scattered to numerous lightning storms each afternoon will be capable of producing gusty winds, small hail, frequent lightning, and torrential downpours. A few storms will become strong to marginally severe. The combination of afternoon high temperatures in the lower 90s and humidity will produce peak heat indices up to 106 through Wednesday, mainly in Okeechobee and the Treasure Coast counties. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Heil
In the hours before
Special weather statement, Jun 19, 6:44 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
644 PM EDT Mon Jun 19 2023
FLZ264-192315-
Inland Martin FL-
644 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact rural areas near and south of
Indiantown in south central Martin County through 715 PM EDT...
At 643 PM EDT, Doppler radar was tracking a strong thunderstorm near
Indiantown, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2707 8047 2696 8032 2696 8056
TIME...MOT...LOC 2243Z 317DEG 6KT 2698 8046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CristaldiSpecial weather statement, Jun 19, 7:02 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Melbourne FL
702 PM EDT Mon Jun 19 2023
FLZ154-254-547-647-192345-
Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
702 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of north central Indian
River and south central Brevard Counties through 745 PM EDT...
At 702 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fellsmere, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fellsmere, Micco and Vero Lake Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2774 8071 2787 8069 2788 8051 2770 8052
TIME...MOT...LOC 2302Z 273DEG 5KT 2782 8063
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Jun 19, 7:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
739 PM EDT Mon Jun 19 2023
FLZ041-044>046-053-144-200100-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
739 PM EDT Mon Jun 19 2023
...Rapid Development of Strong to Possibly Severe Thunderstorms is
Expected From Lake County Eastward Across the I-4 Corridor This
Evening...
At 738 PM EDT, Doppler radar imagery showed an outflow boundary,
accompanied by scattered storms over Sumter County. To the east, the
Atlantic sea breeze was located from just east of Lake George to
Sanford, east Orlando and Harmony, and moving west at around 15 mph.
A collision between these two boundaries is expected to occur from
around Lake George to Lake Apopka, the Kissimmee Attractions area,
and Lake Kissimmee. Rapid development of strong to potentially
severe thunderstorms is expected as a result. Wind gusts of 40 to 60
mph, hail ranging from pea size to a little larger than an inch,
frequent lighting and torrential downpours of 1 to 3 inches will be
possible.
If you live in Lake, Volusia, Seminole, Orange and Osceola Counties,
listen for further statements and possible severe weather warnings
this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move indoors to safety if you here thunder.
Torrential rainfall may lead to localized flooding. Do not drive
your vehicle through flooded roadways. Be especially cautious at
night when it is harder to recognize the dangers of flooding.
Frequent to excessive cloud to ground lightning may occur with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2896 8195 2896 8166 2928 8164 2932 8168
2940 8143 2926 8142 2926 8115 2785 8125
2806 8146 2801 8138 2808 8135 2809 8145
2814 8146 2814 8152 2826 8156 2826 8166
2835 8166 2835 8196
TIME...MOT...LOC 2327Z 317DEG 48KT 2870 8147
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CristaldiSpecial weather statement, Jun 19, 7:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
739 PM EDT Mon Jun 19 2023
FLZ547-200030-
Inland Southern Brevard FL-
739 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of south central
Brevard County through 830 PM EDT...
At 738 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Palm Bay, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2787 8086 2799 8086 2800 8067 2785 8067
TIME...MOT...LOC 2338Z 268DEG 9KT 2792 8081
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Jun 19, 7:46 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
746 PM EDT Mon Jun 19 2023
FLZ154-254-547-647-747-200030-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
746 PM EDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of Indian River and
southeastern Brevard Counties through 830 PM EDT...
At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fellsmere, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero Beach
South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2755 8029 2762 8075 2784 8071 2790 8055
2791 8044 2759 8030
TIME...MOT...LOC 2346Z 272DEG 15KT 2778 8059
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Jun 19, 8:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
818 PM EDT Mon Jun 19 2023
FLZ041-045-046-141-247-200045-
Coastal Volusia FL-Orange FL-Seminole FL-Inland Volusia FL-
Inland Northern Brevard FL-
818 PM EDT Mon Jun 19 2023
...Strong thunderstorms will impact portions of eastern Seminole,
northwestern Brevard, central Orange and southeastern Volusia
Counties through 845 PM EDT...
At 818 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Smyrna Beach to Chuluota to Orlando.
Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Deltona, Port Orange, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2909 8090 2900 8083 2864 8095 2843 8114
2848 8144 2871 8124 2908 8108 2910 8090
TIME...MOT...LOC 0018Z 277DEG 15KT 2901 8102 2866 8113 2849 8134
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CristaldiThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:04 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 41 min |
| Jun 19, 8:18 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 27 min |
| Jun 19, 8:44 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 31 min |
| Jun 19, 8:51 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 39 min |
| Jun 19, 8:55 PM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Jun 19, 8:57 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jun 19, 9:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Volusia | 57 min |
| Jun 19, 9:11 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 49 min |
| Jun 19, 9:13 PM EDT | Special Weather Statement | MLB | Indian River | 47 min |
| Jun 19, 9:42 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 48 min |
| Jun 19, 10:00 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola, Saint Lucie | 45 min |
| Jun 19, 10:25 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 35 min |
| Jun 19, 10:26 PM EDT | Special Marine Warning | MLB | 94 min | |
| Jun 19, 10:34 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Jun 19, 10:47 PM EDT | Special Weather Statement | MLB | Okeechobee | 43 min |
| Jun 19, 10:56 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 34 min |
| Jun 19, 10:59 PM EDT | Areal Flood Advisory | MLB | Indian River, Okeechobee, Osceola, Saint Lucie | 3 hr |
| Jun 19, 11:24 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 51 min |
| Jun 19, 11:57 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jun 20, 10:52 AM EDT | Special Weather Statement | MLB | Flagler | 23 min |
| Jun 20, 11:45 AM EDT | Special Weather Statement | MLB | Lake | 30 min |
| Jun 20, 12:17 PM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Jun 20, 12:26 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Jun 20, 12:44 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 31 min |
| Jun 20, 12:46 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 29 min |
| Jun 20, 12:51 PM EDT | Special Weather Statement | MLB | Volusia | 24 min |
| Jun 20, 12:54 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Jun 20, 1:02 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Jun 20, 1:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 42 min |
| Jun 20, 1:07 PM EDT | Special Weather Statement | MLB | Brevard | 23 min |
| Jun 20, 1:16 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole, Volusia | 44 min |
| Jun 20, 1:28 PM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 34 min |
| Jun 20, 2:11 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Jun 20, 2:16 PM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Jun 20, 2:26 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 34 min |
| Jun 20, 2:45 PM EDT | Special Weather Statement | MLB | Orange | 30 min |
| Jun 20, 2:52 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 23 min |
| Jun 20, 2:55 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 50 min |
| Jun 20, 3:15 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 30 min |
| Jun 20, 3:22 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jun 20, 3:29 PM EDT | Special Weather Statement | MLB | Lake | 46 min |
| Jun 20, 3:40 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Jun 20, 3:45 PM EDT | Special Weather Statement | MLB | Martin | 45 min |
| Jun 20, 3:53 PM EDT | Special Marine Warning | MLB | 67 min | |
| Jun 20, 3:53 PM EDT | Special Weather Statement | MLB | Okeechobee | 52 min |
| Jun 20, 3:55 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Jun 20, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Jun 20, 6:11 PM EDT | Special Weather Statement | MLB | Okeechobee | 34 min |
| Jun 20, 6:14 PM EDT | Special Weather Statement | MLB | Orange | 31 min |
| Jun 20, 6:46 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
| Jun 20, 7:08 PM EDT | Special Marine Warning | MLB | 97 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.